An extension of Lobachevsky formula

Abstract : In this paper we extend the Dirichlet integral formula of Lobachevsky.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01539895
Contributor : Hassan Jolany <>
Submitted on : Wednesday, September 13, 2017 - 6:27:48 PM
Last modification on : Tuesday, October 2, 2018 - 9:55:13 AM

File

lobachevesky-jolany-hassan.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Hassan Jolany. An extension of Lobachevsky formula. Elemente der Mathematik, European Mathematical Society, 2018, 73 (3), pp.89 - 94. ⟨10.4171/EM/358⟩. ⟨hal-01539895v3⟩

Share

Metrics

Record views

2923

Files downloads

557